| Model Number |
M00558640 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophageal dilation procedure performed on (b)(6) 2021.During the procedure, a pinhole was noted.The procedure is completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental medwatch will be filed.